# SDR UPS403275

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 3800 · Water and Waste System
- Part: Water Fill Panel
- Condition: Corroded
- Location: Fs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR C CHECK, MAINTENANCE FOUND CORROSION AT THE WATER FILL PANEL, STA 980, RT LOWER SIDE, FUSELAGE. INSTALLED REPAIR PER SRM 51-20-01, 53-10-01, 51-10-01.
